The Polynomial Inverse Image Method

Totik, Vilmos: The Polynomial Inverse Image Method.
In: Neamtu Marian; Schumaker Larry (szerk.) Approximation Theory XIII: San Antonio 2010. Springer, New York, pp. 345-365. (2012) ISBN 978-1-4614-0771-3

[img]
Preview
Text
totikproceedings.pdf - Submitted Version

Download (361kB) | Preview
Item Type: Book Section
Date: 2012
Volume: Springer Proceedings in Mathematics Volume 13.
Page Range: pp. 345-365
ISBN: 978-1-4614-0771-3
Publisher: Springer
Place of Publication: New York
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1816525
DOI id: https://doi.org/10.1007/978-1-4614-0772-0_22
Related URLs:
Date Deposited: 2014. Sep. 09. 08:24
Last Modified: 2019. Feb. 18. 14:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4414

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year